Beiträge zur Theorie der limitierten Vektorräume.

Simon Courant

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 249-268
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Courant, Simon. "Beiträge zur Theorie der limitierten Vektorräume.." Commentarii mathematici Helvetici 44 (1969): 249-268. <>.

author = {Courant, Simon},
journal = {Commentarii mathematici Helvetici},
keywords = {functional analysis},
pages = {249-268},
title = {Beiträge zur Theorie der limitierten Vektorräume.},
url = {},
volume = {44},
year = {1969},

AU - Courant, Simon
TI - Beiträge zur Theorie der limitierten Vektorräume.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 249
EP - 268
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.